Translator Disclaimer
2011 On the density of second order differential equations without algebraic solutions on $\mathbb{P}^{2}$
M. Falla Luza
Publ. Mat. 55(1): 163-183 (2011).

Abstract

We prove that a generic second order differential equation in the projective plane has no algebraic solutions when the bidegree is big enough. We also prove an analogous result for webs on $\mathbb{P}^{2}$.

Citation

Download Citation

M. Falla Luza. "On the density of second order differential equations without algebraic solutions on $\mathbb{P}^{2}$." Publ. Mat. 55 (1) 163 - 183, 2011.

Information

Published: 2011
First available in Project Euclid: 25 February 2011

zbMATH: 1209.37056
MathSciNet: MR2779580

Subjects:
Primary: 37F75

Rights: Copyright © 2011 Universitat Autònoma de Barcelona, Departament de Matemàtiques

JOURNAL ARTICLE
21 PAGES


SHARE
Vol.55 • No. 1 • 2011
Back to Top